New Inhaler ... Leg Pain

New Inhaler ... Leg Pain

Who would think geting new inhaler would be so complicated GOSH two nurses & useless chemist later I know how to use my new inhaler.

Talk about feeling like a lemon especially WHEN it was so easy to use do.

Anyway later .. early hours lol 

I have found to be racked in leg ass pain ... as anyone else found they suffer bad leg but pain wile using SPIRLVA RESPIMAT inhaler.

Needless to say my doc's just give it me and that was as much as was said O apart from two blast of it are for COPD.

Seem's to work good BUT leg ass pain is horrendous 

Last edited by

29 Replies

oldestnewest
  • Hello. I use Spiriva and have never had any leg pain. I know how complicated it is using it initially. I had to read the instructions over and over the sheet spread out on the table like a map I was trying to navigate! 

    Best of luck to you. 

    Cas xx

  • Hi cheers .... Yer I had same problem with instructions DROVE me mad so had to go back doctors.

    Why I never looked on net at video's .. I don't know GUESS lung disease effects your cognitive function.

    Cheers   

  • I think it could be lack of oxygen to the brain (that's my excuse anyway!)

  • Morning Jeff, I have never taken Spiriva but I was wondering what dose you were prescribed by the GP.

  • Hi knitter I use it once a day TWO puffs it seem's to work good but am not sure about other symptoms. 

  • Hi again Jeff, I take spiriva  but my leg pain is not caused by it they are from Arthritis. Yours is a different one to what I take. I have difficulties with inhalers so could not use the one you have, I have a much simpler one. As for your leg pain it could be anything contact the surgery, chemist or 111 if you live in England, goopd luck hope the pain gets better soon.

  • Hi Katieoxo60 think if symptoms get worse will be seeing doc again. 

  • Got to follow this post! A liquid version of Tiotropium? I get the little capsules and inhaler thingy ... knowing my GP I guess it's cheaper! I also get leg pain (like they are about to explode), had all the heart failure checks (echocardiogram, angiogram etc) which showed my heart is fine 😁. When they swelled I was given flight socks but, for the pain, "You'll have to get used to it and here's some Cocodamol (500/30)".

    Never thought it could be drug related - Jeff, hope someone answers your question (but have to say that it's also a selfish wish!)

    Best wishes

  • Hi y_not 

    Not sure I could get use to it .. Is just how you describe AM hoping it will settle down MUST be optimist in me eh lol  

  • Leg pain is listed as one of the less common side effects of Spiriva.  I would suggest you discuss it with your GP

  • Hi Suze4212 is truly a pain WHY can't out work right .. Defo guna see em AM  just hoping things settle down before. 

  • I use Spiriva but my is a capsule inhaler,I have to put a new capsule in every day. Plus I only need use it once a day. I have never had any problems with it. I was on the same one as you but got bad leg pains so my doctor changed it to the one I have now. No problems at all been using it for about five years now.

  • Hi Damon1864 defo agree works well it's just other symptoms NOT sure am cut out for em .. If the don't get better will be at doc's 

  • I have been using Spiriva Respimat for 2 years.I find it so easy ty I take and no residue left on your tongue. Yes it is complicated to are up and I still have to follow the instructions when I start a new one, but it is Well worth the fuss. I do get aches in my thighs but thought it was hip related.....the old bones wearing out. Will keep an eye on it though. Good luck and speak to your doctor if it continues.

  • Hi yer that's why I had to change from my steriode inhaler as was geting oral thrush and putting me at risk of candies I think.

  • Ask to try the capsules x

  • I refused that as have hand craps so could not handle it .. also don't they misfire brake apart befour use. 

  • Hi Jeff.  Get the leg pain checked.  It might be due to the new inhaler - I don't know.  All I know is that I had this pain a few months ago and asked for an emergency appointment with the doctor.  I saw a locum, not my usual doctor, and the lovely man told me it was due to sciatica which I am prone.  I could have hugged him.  I was given FENBID, a gel that you can get on prescription.  It did the trick.  I hope you can get sorted out a.s.a.p.  best wishes.

  • Hi Sherry44 cheers yer I do suffer inverted l5 so am prone to sciatica WHEN I was bad with it it's like trying to walk round on broken legs .. Hope ya feeling better .. But think this pain is like y_not described more like legs going to blow up.

  • Yes, getting a new inhaler is like getting a new electrical gadget which is 'easy to put together' not.  Instructions might as well be written in a complicated foreign language.  In the meantime my language reverts to Anglo-Saxon!  In the end my lovely, clever neighbour comes and sorts it out for me.  No trouble on his part! I just don't have what psychocologists call spatial ability, i.e. the art of putting things together.  Cheers.

  • HI, I HAVE BEEN ON THIS INHALER AND FOSTAIR FOR ABOUT FIVE MONTHS AND HAVE TO SAY MY SYMPTOMS HAVE DECREASED SO MUCH. AS FOR THE LEG PAINS I DIDN'T KNOW THAT IT WAS ONE OF THE SIDE EFFECTS, MY DOC HAS PUT IT DOWN TO DIABETIC NEUROPATHY , WILL HAVE TO KEEP A WATCH ON THEM, THANKS FOR THE INFO X

  • I have been changed at my own request from the capsule Spiriva to the inhaler one.   I couldn't get in to see my copd nurse as she was too busy,  but she said it is slightly different from the usual inhaler and told me to either check with the pharmacist before I use it.  She also said there are demos on Youtube.   x

  • Hi Coughlot2 cheers I yer I seen few demos on YouTube 

  • Hey Jeff

    It affects my hands and wrists it turns them into claws for a few minutes until I can get them moving the GP told it me it was the residue of the chemical in my system but it never gives me lasting pain, Just a ouch you beasty.

    Rgds

    Gar

  • Hi garcordiner had same trouble myself some days can't even open packets turn keys ... for my claws I say me clubs lol 

  • I have been using spiriva respimat for 6 weeks now and have noticed that I seem to be getting a lot of cramp in my legs. Not sure if it has anything to do with the inhaler though! 

  • Hi Kashwi defo a lot of it about to be coincidence .. I no doctors don't tell us half of it.

  • Do you live in England -I had to waste half a day to get a ventolin when I was  in the Cotswolds somewhere -in australia you can buy two at a time without a script at the chemist!

  • Provided you are not on Warfaring then try Tonic Water which will get rid of your leg pains. Just half a tumbler a day around 8 pm each day will do the trick. Until I started drinking Tonic Water I was in agony too but at night mostly - and now its all gone. I have been told its the quinine in it which does the trick.

    Also magnesium tablets are good too.. Skipson

You may also like...